# SDR 20001114SH027

- Difficulty date: November 14, 2000
- Submitted: November 14, 2000
- Operation: General aviation
- Aircraft: N200BE
- Make and model: Beech 200BEECH
- Aircraft serial: BB832
- Aircraft time: 8,225 hours
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Part number: NAS464P4A23
- Condition: Broken
- Location: Rt Elev Hinge
- Part time: 8,225 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR CENTER HINGE BOLT WAS FOUND BROKEN DURING A ROUTINE AIRCRAFT INSPECTION.  IT LOOKED INTACT, BUT UPON A TORQUE CHECK, IT WAS FOUND THAT THE BOLT WAS BROKEN.  THERE IS NO HISTORY OF UNUSUAL STRESSES ON THIS PART.  (X)
